About this item
These Advil Ibuprofen Pain Reliever/Fever Reducer 200mg Coated Tablets temporarily relieve minor aches and pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, muscle aches and minor pain from arthritis. Temporarily reducing fever, these Advil Ibuprofen Tablets, 300 ct, allow you to get back to your normal routine, even when under the weather. These Advil Fever Reducer Tablets come in a convenient 300-count bottle.
Advil Ibuprofen Pain Reliever/Fever Reducer 200mg Coated Tablets:
- Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscle aches, minor pain of arthritis
- Temporarily reduces fever
Explore this item
|Shipping Weight (in pounds):||0.4|
|Product in Inches (L x W x H):||2.5 x 2.5 x 4.75|
|Assembled in Country of Origin:||USA|
|Origin of Components:||USA|
Active Ingredient Purpose
- Ask a doctor or pharmacist before use if You are under a doctor's care for any serious condition, taking aspirin for heart attack or stroke, because ibuprofen may decrease the benefit of aspirin, taking any other drug.
- When using this product Take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.
- Pregnancy/Breastfeeding: If pregnant or breast-feeding, ask a health professional before use.
- Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.
Do not take more than directed. The smallest effective dose should be used. Adults And children 12 years And over: take 1 caplet every 4 to 6 hours while symptoms persist, if pain or fever does not respond to 1 tablet, 2 tablets may be used, do not exceed 6 tablets in 24 hours, unless directed by a doctor, children under 12 years: ask a doctor.
Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.
Call toll free 1-800-88-advil.
Ask a question
If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
Walmart does not sponsor, recommend or endorse any third party product or service, or any customer ideas or advice.
Questions will be checked against our question guidelines and posted within five to seven business days.